# SDR JJBA20241025014

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,491 hours, 25,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64475
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,847 hours, 3,528 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULITPLE EMERGENCY LIGHTS INOPERATIVE. AISLE CEILING LIGHT AT SEAT 3A/ EMERGENCY EXIT LOCATING SIGN AT FA SEAT / BELOW COCKPIT DOOR / AT SEAT 1A AND EXTERIOR LH FWD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY 1. OPS CHECK SAT.
